A space cubic and its one-parameter automorphism groups

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)178-193
JournalJournal of geometry
Volume88
Issue number1-2
DOIs
Publication statusPublished - 2008

Cite this

A space cubic and its one-parameter automorphism groups. / Wiltsche, Albert.

In: Journal of geometry, Vol. 88, No. 1-2, 2008, p. 178-193.

Research output: Contribution to journalArticleResearchpeer-review

@article{a624e769515f44469132bf9105d0ffee,
title = "A space cubic and its one-parameter automorphism groups",
author = "Albert Wiltsche",
year = "2008",
doi = "10.1007/s00022-007-1917-8",
language = "English",
volume = "88",
pages = "178--193",
journal = "Journal of geometry",
issn = "0047-2468",
publisher = "Birkhauser Verlag Basel",
number = "1-2",

}

TY - JOUR

T1 - A space cubic and its one-parameter automorphism groups

AU - Wiltsche, Albert

PY - 2008

Y1 - 2008

U2 - 10.1007/s00022-007-1917-8

DO - 10.1007/s00022-007-1917-8

M3 - Article

VL - 88

SP - 178

EP - 193

JO - Journal of geometry

JF - Journal of geometry

SN - 0047-2468

IS - 1-2

ER -